# SDR GTIA2016013001465

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 12,952 hours, 5,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO R2 DOOR LEAK. PULSATING LOUD NOISE. R & R R2 PASSENGER DOOR SEAL IAW AMM 52-11-18 AND PERFORMED LEAK CHECK IAW AMM 05-53-00, NO LEAKS FOUND.  COULD NOT REPRODUCE LOUD NOISE.
